Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 6, NWS Fort Worth, TX

November 10, 201519 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Nov 10, 2015, 3:08 PM CST for 19 counties in Texas. It took effect at Nov 11, 2015, 9:00 AM CST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2015, 3:08 PM CST (21:08 UTC)
In effect from
Nov 11, 2015, 9:00 AM CST
Expired
Nov 11, 2015, 2:25 PM CST
In force
5 hr
Issued by
NWS Fort Worth, TX

Counties Collin County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Fannin County, TX, Grayson County, TX, Hunt County, TX, Jack County, TX, Lamar County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 64 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

134 
WWUS74 KFWD 102108
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CST TUE NOV 10 2015

...WIND ADVISORY ACROSS OF PARTS OF NORTH TEXAS WEDNESDAY...

.A WIND ADVISORY HAS BEEN ISSUED FOR WEDNESDAY ALONG AND WEST OF
A CISCO TO DFW TO PARIS LINE DUE TO STRONG AND GUSTY SOUTHWEST TO
WEST WINDS BEHIND A DRY LINE/PACIFIC COLD FRONT.


TXZ091>095-100>106-115>120-129-110515-
/O.NEW.KFWD.WI.Y.0006.151111T1500Z-151112T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-
EASTLAND-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...
ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...RANGER...
GORMAN
308 PM CST TUE NOV 10 2015

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY. 

* TIMING...9 AM UNTIL 6 PM CST WEDNESDAY.

* WINDS...20 TO 25 MPH WITH GUSTS TO 35 MPH.

* IMPACTS...TRAVEL MAY BECOME HAZARDOUS ESPECIALLY FOR HIGH
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
4 follow-up statements
146 
WWUS74 KFWD 110418
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1018 PM CST TUE NOV 10 2015

TXZ091>095-100>106-115>120-129-111300-
/O.CON.KFWD.WI.Y.0006.151111T1500Z-151112T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-
EASTLAND-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...
ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...RANGER...
GORMAN
1018 PM CST TUE NOV 10 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
WEDNESDAY...

* TIMING...9 AM UNTIL 6 PM CST WEDNESDAY.

* WINDS...20 TO 25 MPH WITH GUSTS TO 35 MPH.

* IMPACTS...TRAVEL MAY BECOME HAZARDOUS ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
874 
WWUS74 KFWD 111024
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
424 AM CST WED NOV 11 2015

...A WIND ADVISORY IS IN EFFECT ALONG AND NORTH A LINE FROM
EASTLAND TO DALLAS TO COOPER FROM 9 AM UNTIL 6 PM...

.A STRONG COLD FRONT WILL MOVE ACROSS THE REGION TODAY AND
PRODUCE WEST WINDS BETWEEN 20 TO 25 MPH ALONG WITH GUSTS TO 35
MPH GENERALLY ALONG AND NORTH OF A LINE FROM EASTLAND TO DALLAS
TO COOPER. WIND SPEEDS WILL DECREASE QUICKLY AFTER SUNSET.

TXZ091>095-100>106-115>120-129-111830-
/O.CON.KFWD.WI.Y.0006.151111T1500Z-151112T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-
EASTLAND-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...
ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...RANGER...
GORMAN
424 AM CST WED NOV 11 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING...

* TIMING...9 AM UNTIL 6 PM CST WEDNESDAY.

* WINDS...20 TO 25 MPH WITH GUSTS TO 35 MPH.

* IMPACTS...TRAVEL MAY BECOME HAZARDOUS ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
607 
WWUS74 KFWD 111804
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1204 PM CST WED NOV 11 2015

...A WIND ADVISORY IS IN EFFECT ALONG AND NORTH A LINE FROM
EASTLAND TO DALLAS TO COOPER UNTIL 6 PM...

.A STRONG COLD FRONT IS MOVING ACROSS THE REGION TODAY AND
PRODUCE WEST WINDS BETWEEN 20 TO 25 MPH ALONG WITH GUSTS TO 35 MPH
GENERALLY ALONG AND NORTH OF A LINE FROM EASTLAND TO DALLAS TO
COOPER. WIND SPEEDS WILL DECREASE QUICKLY AFTER SUNSET.

TXZ091>095-100>106-115>120-129-120000-
/O.CON.KFWD.WI.Y.0006.000000T0000Z-151112T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-
EASTLAND-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...
ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...RANGER...
GORMAN
1204 PM CST WED NOV 11 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...UNTIL 6 PM CST WEDNESDAY.

* WINDS...20 TO 25 MPH WITH GUSTS TO 35 MPH.

* IMPACTS...TRAVEL MAY BECOME HAZARDOUS ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
614 
WWUS74 KFWD 112025
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
225 PM CST WED NOV 11 2015

...WIND ADVISORY IS CANCELLED...

TXZ091>095-100>106-115>120-129-112130-
/O.CAN.KFWD.WI.Y.0006.000000T0000Z-151112T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-
EASTLAND-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...
ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...RANGER...
GORMAN
225 PM CST WED NOV 11 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND
ADVISORY. 

THE WIND ADVISORY FOR NORTH TEXAS HAS BEEN CANCELLED AS THE
POST-FRONTAL GRADIENT HAS SLACKENED AND WINDS ARE NOT MEETING
ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 10, 2:37 PM CST, 31 minutes earlier.

Area forecast discussion, Nov 10, 2:37 PM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
237 PM CST TUE NOV 10 2015

.DISCUSSION...
THIS AFTERNOON ON WATER VAPOR IMAGERY AN UPPER LEVEL LOW CAN BE SEEN
NEAR THE FOUR CORNERS REGION. THERE ARE SCATTERED TO BROKEN LOW
TO MID LEVEL CLOUDS OVER NORTH AND CENTRAL TEXAS. THE REST OF
TODAY SHOULD BE PRETTY QUIET AND WITH PREFRONTAL WARMING THE HIGH
TEMPERATURES WILL BE IN THE 70S. THE LOWS TONIGHT WILL BE PRETTY
WARM...THEY WILL BE IN THE MID 60S.

AS THE UPPER LEVEL LOW MIGRATES EAST INCREASED INSTABILITY WILL
ALLOW FOR CHANCES OF PRECIPITATION AND SOME ISOLATED THUNDERSTORMS
TO DEVELOP. CHANCES INCREASE LATE TONIGHT...BUT MODELS ARE
INDICATING THAT THE HIGHEST CHANCE OF PRECIPITATION WILL BE
WEDNESAY MORNING AHEAD OF THE DRY LINE. SPC HAS SOME OF THE FAR
EASTERN COUNTIES OF THE CWA IN A SLIGHT RISK FOR SEVERE
THUNDERSTORMS. INSTABILITY WILL NOT BE GREAT...BUT 0-6KM BULK
SHEER VECTORS COULD BE UP TO 70 KNOTS. THEREFORE...THERE SHOULD
ONLY BE ISOLATED OCCURRENCES OF SEVERE THUNDERSTORMS. A COLD FRONT
WILL MOVE THROUGH NORTH AND CENTRAL TEXAS WEDNESDAY EVENING. DRIER
CONDITIONS WILL MOVE IN BEHIND THIS COLD FRONT...AND WITH BREEZY
CONDITIONS FIRE WEATHER CONCERNS WILL INCREASE FOR AREAS WEST OF
INTERSTATE 35. COOLER TEMPERATURES WILL ARRIVE BY THURSDAY
MORNING. LOWS WILL BE IN THE 40S AND THE HIGHS WILL BE IN THE
UPPER 50S TO MID 60S INTO THE NEXT WEEK.

THE NEXT UPPER LEVEL LOW THAT IMPACTS THE AREA WILL ARRIVE EARLY
NEXT WEEK. INCREASED CHANCES OF PRECIPITATION WILL START
SATURDAY...WITH THE BEST CHANCES BEING SUNDAY AND MONDAY.

78

&&

.AVIATION...
/ISSUED 1149 AM CST TUE NOV 10 2015/
WHAT IS CURRENTLY UPPER END MVFR CEILINGS ACROSS CENTRAL TEXAS
WILL SPREAD NORTH INTO THE METROPLEX EARLY THIS AFTERNOON.
CEILINGS SHOULD IMPROVE SLIGHTLY TO LOWER END VFR...3500-4000
FEET...AS THEY MOVE INTO THE METROPLEX BY 19-20Z.

CEILINGS WILL LOWER TO MVFR BY MID EVENING IN THE METROPLEX.
THERE WILL BE LOW CHANCES OF SHOWERS/THUNDERSTORMS AFTER
MIDNIGHT...WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED AHEAD
OF A DRY LINE WEDNESDAY MORNING. SOUTH WINDS AROUND 15 KNOTS WILL
PREVAIL THIS AFTERNOON AND EVENING AND WILL VEER AROUND TO THE
SOUTH SOUTHWEST BY 12Z WEDNESDAY. WINDS WILL SHIFT TO THE WEST
SOUTHWEST OR WEST 17-18Z AT SUSTAINED SPEEDS AROUND 20 KNOTS WITH
GUSTS OVER 30 KNOTS LIKELY AS THE DRY LINE MOVES THROUGH. SKIES
WILL CLEAR AND RAIN CHANCES WILL END BEHIND THE DRYLINE. WINDS
WILL SHIFT TO THE NORTHWEST AND SPEEDS WILL DECREASE TO AROUND 15
KNOTS AFTER 00Z AS A COLD FRONT MOVES THROUGH.

FOR WACO...THERE WILL BE A SIMILAR SCENARIO. MVFR CEILINGS ARE
ALREADY THERE BUT THEY SHOULD SEE CEILINGS LIFT TO VFR 19Z-20Z.
MVFR CEILINGS WILL SPREAD BACK NORTH AFTER 00Z WITH SOME IFR
CONDITIONS LIKELY TOWARD DAYBREAK THROUGH MID MORNING /12-16Z/.
WINDS WILL SHIFT TO THE SOUTH SOUTHWEST BY 17Z AT SPEEDS AROUND 18
KNOTS WITH A SHIFT TO THE WEST BY 21Z WEDNESDAY.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  67  78  48  67  46 /  20  50   0   5   0
WACO, TX              67  78  48  68  47 /  30  60   0   5   0
PARIS, TX             63  73  47  64  43 /  20  60   5   5   0
DENTON, TX            66  76  45  66  42 /  20  40   0   5   0
MCKINNEY, TX          66  76  46  65  43 /  20  50   0   5   0
DALLAS, TX            67  77  49  67  47 /  20  50   0   5   0
TERRELL, TX           65  75  48  66  45 /  20  60   0   5   0
CORSICANA, TX         66  77  49  67  48 /  30  60   5   5   0
TEMPLE, TX            67  78  48  67  49 /  30  50   0   5   0
MINERAL WELLS, TX     62  75  43  67  42 /  20  20   0   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

/78
Hazardous weather outlook, Nov 10, 2:46 PM CST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
246 PM CST TUE NOV 10 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111330-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
246 PM CST TUE NOV 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT ACROSS ALL OF
NORTH AND CENTRAL TEXAS. SEVERE WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORM CHANCES WILL INCREASE ON WEDNESDAY AS A DRY LINE
MOVES INTO THE REGION. A BROKEN LINE OF THUNDERSTORMS WILL LIKELY
DEVELOP ALONG THE DRY LINE AND MOVE RAPIDLY NORTHEAST. A FEW
SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...PRIMARILY EAST OF THE I-35 CORRIDOR.
DAMAGING WINDS AND HAIL WOULD BE THE MAIN HAZARDS.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED BEHIND THE
DRY LINE WEDNESDAY AFTERNOON...MAINLY WEST OF THE I-35 CORRIDOR.
STRONG AND GUSTY WESTERLY WINDS WILL COMBINE WITH RELATIVE
HUMIDITY VALUES UNDER 30 PERCENT.

THUNDERSTORM CHANCES WILL RETURN TO THE REGION SATURDAY NIGHT AND
CONTINUE THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

Nearby

Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.